# SDR AWXA960441

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - FLT 739 - DURING ROUTINE MAINTENANCE CHECK, FOUND SEAT EMERGENCY LIGHT WIRING HANGING LOOSE AT SEATS 7-8, 13-14 AND 18.  SECURED WIRING.  (M)
